# SDR SWAA2022080830999

- Difficulty date: July 19, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 27,092 hours, 12,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CENTER THRESHOLD WEB HAS CORROSION BS462 RBL28 WL156 / [01] EVALUATED CORROSION ON SUBTHRESHOLD WEB BS 462 RBL 28 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED ACTION #1;[03] REMOVED FCB SUBTHRESHOLD WEB BS 440-492 RBL 28; WL 156 PER SRM 51-40-02.;[04] LOCATED; DRILLED; AND DEBURRED NEW FCB CENTER SUB THRESHOLD WEB BS 440 TO BS 492; RBL 28; WL 156 IAW SRM 51-40-05-0G-0; DWG#143A8330; DWG#143A8120.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEQSUREMENT TABLE.;[06] OK TO INSTALL;[07] INSTALLED FWD CARGO BAY CENTER THRESHOLD WEB HAS CORROSION BS462 RBL28 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A8330;[08] CORRECTION: INSTALLED NEW FWD CARGO BAY CENTER SUB THRESHOLD WEB BS 440 TO BS 492; RBL 28 WL 156 IAW SRM 51-40-02-0G-0 AND 143A8330;[09] VERIFIED CORRECTIVE ACTION 6. OK TO INSTALL.;[10] UPDATED PARTS TABLE;[11] VERIFIED CORRECTIVE ACTION 8;[12] VERIFIED MEASUREMENT TABLE
